Alert archive / North Carolina / Flash Flood Warnings in 2020
Flash Flood Warning 40, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Aug 10, 2020, 5:19 PM EDT for Forsyth County, North Carolina. It was in force for 110 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 5:19 PM EDT (21:19 UTC)
- Expired
- Aug 10, 2020, 7:09 PM EDT
- In force
- 110 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 103 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:22 PM EDT | FLASH FLOOD | 1 Sse Winston-Salem, NC | LAW ENFORCEMENT REPORTS A WATER RESCUE WAS NEEDED DUE TO HEAVY RAINFALL. WATER LEVEL AT 1ST ST. AND PARK CIRCLE WAS UP TO THE DOOR OF THE CAR. |
| Aug 10, 5:45 PM EDT | FLASH FLOOD | 2 N Winston-Salem, NC | FLOODING COMPLETELY BLOCKING ONE LANE OF THE ROAD AT UNIVERSITY PARKWAY AND COLOSEUM DR. WATER LEVEL UP TO THE VEHICLE DOORS. |
| Aug 10, 5:45 PM EDT | FLASH FLOOD | 2 N Winston-Salem, NC | FLOODING COMPLETELY BLOCKING ONE LANE OF THE ROAD AT UNIVERSITY PARKWAY AND COLOSEUM DR. WATER LEVEL UP TO THE VEHICLE DOORS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
001
WGUS52 KRAH 102119
FFWRAH
NCC067-110015-
/O.NEW.KRAH.FF.W.0040.200810T2119Z-200811T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
519 PM EDT Mon Aug 10 2020
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Central Forsyth County in central North Carolina...
* Until 815 PM EDT.
* At 518 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
Winston-Salem, Pfafftown and Sedge Garden.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3611 8013 3604 8014 3603 8024 3605 8036
3618 8036 3615 8021
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
772 follow-up statements
881
WGUS72 KRAH 102241
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
641 PM EDT Mon Aug 10 2020
NCC067-110015-
/O.CON.KRAH.FF.W.0040.000000T0000Z-200811T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forsyth NC-
641 PM EDT Mon Aug 10 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
CENTRAL FORSYTH COUNTY...
At 640 PM EDT, Doppler radar indicated showers and thunderstorms
decreasing in intensity across the warned area. However, law
enforcement indicated flash flooding is still ongoing in Winston-
Salem, as up to two to three inches of rain fell over the city.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Law enforcement.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Winston-Salem, Pfafftown and Sedge Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3611 8013 3604 8014 3603 8024 3604 8030
3612 8036 3618 8036 3615 8021
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
77539
WGUS72 KRAH 102309
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
709 PM EDT Mon Aug 10 2020
NCC067-102319-
/O.CAN.KRAH.FF.W.0040.000000T0000Z-200811T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forsyth NC-
709 PM EDT Mon Aug 10 2020
...THE FLASH FLOOD WARNING FOR CENTRAL FORSYTH COUNTY IS CANCELLED...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3611 8013 3604 8014 3603 8024 3604 8030
3612 8036 3618 8036 3615 8021
$$
77What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 4:19 PM EDT, 1 hour earlier.
Area forecast discussion, Aug 10, 4:19 PM EDT, 1 hour before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 419 PM EDT Mon Aug 10 2020 .SYNOPSIS... An MCV will track from the lwr OH Valley this morning southeastward across the southern Appalachians and Carolinas this afternoon into tonight. Otherwise, Bermuda high pressure will extend westward along the East Coast, while a surface trough will persist in the lee of the southern and central Appalachians through mid-week. && .NEAR TERM /TODAY AND TONIGHT/... As of 355 PM Monday... A weak upper-level disturbance is moving across northern SC, with an MCV diving SE into western NC. These two features, combined with MLCAPE of 1500-2500 J/kg and a persistent weak lee trough across the region, will result in scattered showers and thunderstorms this afternoon and early evening. The best instability and coverage of convection is across the southern Piedmont, Sandhills, and Coastal Plain where POPs range from about 45-60%. The storms are relatively slow-moving with weak flow aloft, so locally heavy rain and flooding from the storms will be possible. DCAPE values over the Sandhills into the NE Piedmont and Coastal Plain are 800-1200 J/kg, so locally strong wind gusts are possible with any storms here. Over the far northern Piedmont, particularly around the Triad, drier air and subsidence are clearly evident on water vapor imagery, which should continue to help limit convective coverage there today, and only have low chance POPs in those areas. Showers and storms should mostly diminish after dark, with only slight chance POPs in the south for the overnight hours as the MCV passes just south of the region. Tonight's lows may be slightly warmer than this morning's lows (generally lower-70s), due to increased cloud cover from the aforementioned MCV and another MCV that will be diving SE into the TN Valley. && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... As of 415 PM Monday... Another day of scattered afternoon and evening showers and storms is expected on Tuesday. An MCV will move SE and stall near the Carolina coast, with another MCV moving west of the area over the TN Valley. A mid-level trough will set up over the central Carolinas, and at the surface, a weak lee trough will persist. These features combined with daytime heating will result in scattered convection over the area, with the best coverage in the southern Coastal Plain and Sandhills where the greatest moisture will be. However, instability on the 18z NAM looks lower than today, with MLCAPE only 500-1500 J/kg, which may be due to increased cloud cover from the previously- mentioned upper-level features, so convective coverage may be slightly lower as well. Showers and storms should mostly die off after sunset. The uptick in cloud cover should result in slightly lower high temperatures than today, upper-80s in most locations. Lows Tuesday night will again be in the lower-70s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 300 PM Monday... Cyclonic flow aloft set up across the region from mid to late this week will elevate precipitation and thunderstorm chances across central NC. Surface southerly flow will maintain a moist airmass across the region, with dew point temperatures remaining in the low to mid 70s. Lingering boundaries will help trigger scattered to numerous storms in the afternoons, with scattered storms lingering in the overnight hours. An upper-level trough and surface front then take aim at central NC late this weekend into early next week, helping top lower precipitation chances by Monday as drier and more stable airmass moves into the region. Clouds and precipitation should keep highs in the mid to upper 80s through the period. Lows will range from the upper 60s to lower 70s. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 250 PM Monday... Scattered showers and thunderstorms are beginning to pop up from the Triangle south and east, so have included vicinity thunder at RDU, FAY, and RWI through the early evening hours. Brief drops to sub-VFR ceilings/visibilities, strong gusty winds, and strong updrafts/downdrafts are possible with any storms. Otherwise, VFR conditions are expected through the evening hours with light and variable winds around 5-10 kts or less. Farther NW including at INT and GSO, drier air and less instability should only result in isolated shower and storm coverage at best. Convection will lessen after sunset, but a few showers are possible at FAY through the overnight hours. Areas of dense fog are possible in the early morning hours once again, with the best chance at INT/GSO where mid and high level cloud coverage should be the lowest. Looking beyond 18z Tuesday: Scattered showers and storms are expected every afternoon and evening through the end of the period, with chances increasing as the week progresses. Brief drops to sub- VFR conditions are possible in any storms. Early-morning low stratus/fog are also possible each day through the end of the period, with chances of this also increasing by late in the week. Otherwise, VFR conditions will prevail. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...Danco SHORT TERM...Danco LONG TERM...JJT AVIATION...Danco
Hazardous weather outlook, Aug 10, 3:51 PM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 351 PM EDT Mon Aug 10 2020 NCZ011-026>028-040>043-073>078-083>086-088-089-112000- Halifax-Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Stanly- Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke- Cumberland-Sampson- 351 PM EDT Mon Aug 10 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will be capable of producing locally heavy rain and flooding and also strong to locally damaging wind gusts through this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>010-021>025-038-039-112000- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Davi
In the hours before
Special weather statement, Aug 10, 3:42 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
342 PM EDT Mon Aug 10 2020
NCZ077-086-088-102045-
Hoke NC-Harnett NC-Cumberland NC-
342 PM EDT Mon Aug 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARNETT...CUMBERLAND
AND EASTERN HOKE COUNTIES UNTIL 445 PM EDT...
At 342 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles southwest of
Lillington to near Red Springs. Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Fayetteville, Raeford, Lillington, Fort Bragg, Dunn, Godwin, Pope
AFB, Antioch, Hope Mills and Spring Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3484 7927 3518 7917 3517 7914 3518 7913
3517 7913 3517 7910 3519 7910 3522 7915
3539 7910 3543 7906 3541 7860 3539 7858
3485 7873 3485 7883 3483 7890 3490 7894
3495 7904 3483 7919
TIME...MOT...LOC 1942Z 277DEG 18KT 3532 7893 3478 7917
JJTSpecial weather statement, Aug 10, 4:05 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
405 PM EDT Mon Aug 10 2020
NCZ075-084-085-102100-
Scotland NC-Richmond NC-Moore NC-
405 PM EDT Mon Aug 10 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MOORE...CENTRAL
SCOTLAND AND EASTERN RICHMOND COUNTIES UNTIL 500 PM EDT...
At 405 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hoffman, or 8 miles east of Rockingham, moving east at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Rockingham, Hamlet, Aberdeen, Hoffman, Pinebluff, Ellerbe, Dobbins
Heights, Gibson, Laurel Hill and Sandhills Game Land.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3480 7968 3481 7973 3513 7977 3514 7938
3511 7939 3504 7946 3501 7942 3468 7952
TIME...MOT...LOC 2005Z 258DEG 12KT 3498 7963
JJTSpecial weather statement, Aug 10, 4:19 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Raleigh NC
419 PM EDT Mon Aug 10 2020
NCZ083-102115-
Anson NC-
419 PM EDT Mon Aug 10 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ANSON COUNTY UNTIL 515
PM EDT...
At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sturdivants, or 15 miles southwest of Wadesboro, moving east at 15
mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Wadesboro, Lilesville, Morven, McFarlan, Blewett Falls Lake and White
Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3494 8030 3505 7989 3503 7988 3501 7990
3497 7986 3495 7987 3490 7985 3488 7987
3486 7990 3481 7992 3482 8032
TIME...MOT...LOC 2019Z 264DEG 11KT 3484 8030
77Local storm report, Aug 10, 4:23 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
423 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG 4 NNW SARATOGA 35.70N 77.81W
08/09/2020 WILSON NC NEWSPAPER
LARGE SYCAMORE TREE DOWN AND A SHED BLOWN
OVER ON HOLDENS CROSS RD NEAR ETHERIDGE RD.
&&
AKSpecial weather statement, Aug 10, 4:23 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Raleigh NC
423 PM EDT Mon Aug 10 2020
NCZ011-028-102100-
Edgecombe NC-Halifax NC-
423 PM EDT Mon Aug 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN EDGECOMBE
AND SOUTHEASTERN HALIFAX COUNTIES UNTIL 500 PM EDT...
At 423 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Scotland Neck to near
Tarboro. Movement was east at 15 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Tarboro, Scotland Neck, Princeville, Hobgood, Conetoe and Speed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3609 7731 3600 7741 3590 7734 3582 7735
3583 7739 3581 7742 3583 7756 3616 7754
3620 7735 3619 7733 3617 7731 3617 7729
3616 7726 3614 7726 3614 7725 3612 7725
3612 7724 3611 7724 3610 7723
TIME...MOT...LOC 2023Z 267DEG 14KT 3610 7747 3591 7748
77Special weather statement, Aug 10, 4:41 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
441 PM EDT Mon Aug 10 2020
NCZ042-043-102145-
Johnston NC-Wilson NC-
441 PM EDT Mon Aug 10 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WILSON AND NORTHERN
JOHNSTON COUNTIES UNTIL 545 PM EDT...
At 441 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clayton, or 9 miles north of Smithfield, moving east at 10 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Clayton, Micro, Selma, Kenly, Sims, Emit, Buckhorn Reservoir and
Flowers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3561 7805 3549 7812 3562 7858 3571 7847
3573 7841 3575 7823 3575 7822 3574 7822
3573 7819 3577 7808 3578 7800
TIME...MOT...LOC 2041Z 276DEG 8KT 3565 7835
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:15 PM EDT | Areal Flood Advisory | RAH | Anson | 60 min |
| Aug 10, 2:22 PM EDT | Special Weather Statement | RAH | Hoke, Moore, Scotland | 53 min |
| Aug 10, 2:27 PM EDT | Special Weather Statement | RAH | Wake | 63 min |
| Aug 10, 2:29 PM EDT | Special Weather Statement | RAH | Halifax | 61 min |
| Aug 10, 2:47 PM EDT | Special Weather Statement | RAH | Anson | 58 min |
| Aug 10, 3:19 PM EDT | Special Weather Statement | RAH | Wayne | 56 min |
| Aug 10, 3:42 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett | 63 min |
| Aug 10, 4:05 PM EDT | Special Weather Statement | RAH | Scotland | 55 min |
| Aug 10, 4:19 PM EDT | Special Weather Statement | RAH | Anson | 56 min |
| Aug 10, 4:23 PM EDT | Special Weather Statement | RAH | Edgecombe | 37 min |
| Aug 10, 4:41 PM EDT | Special Weather Statement | RAH | Johnston | 64 min |
| Aug 10, 5:04 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford | 2 hr |
| Aug 10, 5:20 PM EDT | Special Weather Statement | RAH | Wilson | 55 min |
| Aug 10, 5:27 PM EDT | Special Weather Statement | RAH | Guilford | 48 min |
| Aug 10, 5:34 PM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford | 116 min |
| Aug 10, 5:58 PM EDT | Areal Flood Advisory | RAH | Randolph | 2 hr |
| Aug 10, 6:19 PM EDT | Special Weather Statement | RAH | Randolph | 41 min |
| Aug 10, 6:42 PM EDT | Special Weather Statement | RAH | Durham | 48 min |
| Aug 10, 6:44 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange | 79 min |
| Aug 10, 6:50 PM EDT | Flash Flood Warning | RAH | Durham, Orange | 72 min |
| Aug 10, 6:58 PM EDT | Areal Flood Advisory | RAH | Sampson | 50 min |
| Aug 10, 7:02 PM EDT | Special Weather Statement | RAH | Orange | 58 min |
| Aug 10, 7:05 PM EDT | Severe Thunderstorm Warning | RAH | Orange | 40 min |
| Aug 10, 7:12 PM EDT | Areal Flood Advisory | RAH | Randolph | 50 min |
| Aug 10, 7:23 PM EDT | Special Weather Statement | RAH | Orange | 52 min |
Nearby
Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.